MathSciNet Relay Station
MathSciNet bibliographic data
MR663789 (84a:42031) 42C05
Barnsley, M. F.; Geronimo, J. S.; Harrington, A. N. Orthogonal polynomials associated with invariant measures on Julia sets. Bull. Amer. Math. Soc. (N.S.) 7 (1982), no. 2, 381–384.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement